A 35-year-old female asked:
Disclaimer

1000 mg prednisone for 3 days - ms bad chest pain worse leaning over breathing in & when heart pounds. this always happens on them and doc knows. why?

1 doctor answer
Dr. John Goldman
54 years experience Rheumatology
Reflux + tachycardia: I suspect that you're experiencing gastroesophageal reflux's. The corticosteroids can increase the heart rate. I would ask your position to get your medication to help with the acid reflux and see if that helps your symptoms. Both of these symptoms are from the high high dose of corticosteroids
Answered on Oct 23, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Ronald Ward
Specializes in ENT and Head and Neck Surgery
Prednisone: Dose sounds way to high
A 43-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes, bad idea: in general, no need to experiment with MS, please keep close follow up with the managing team, wish you well
A 32-year-old female asked:
Dr. Djamchid Lotfi
57 years experience Neurology
MS?: You mean multiple sclerosis? None of the symptoms you are referring to are symptoms of typical MS Stress would be a more likely cause at your age but ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Louise Andrew
45 years experience Emergency Medicine
Medrol (methylprednisolone) is safe: in general for the heart. As long as you have discussed this occurrence with your docs and they are not worried, I don't think you need be either. T ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month